Free Access
Issue
ESAIM: M2AN
Volume 40, Number 1, January-February 2006
Page(s) 149 - 173
DOI https://doi.org/10.1051/m2an:2006002
Published online 23 February 2006
  1. Y. Achdou and O. Pironneau, Volatility smile by multilevel least square. Int. J. Theor. Appl. Finance 5 (2002) 619–643. [CrossRef] [MathSciNet] [Google Scholar]
  2. G. Barles, Solutions de viscosité des équations de Hamilton-Jacobi. Springer-Verlag, Paris. Math. Appl. (Berlin) 17 (1994). [Google Scholar]
  3. G. Barles and E. Jakobsen, On the convergence rate of approximation schemes for Hamilton-Jacobi-Bellman equations. ESAIM: M2AN 36 (2002) 33–54. [CrossRef] [EDP Sciences] [Google Scholar]
  4. E. Barron and R. Jensen, The Pontryagin maximum principle from dynamic programming and viscosity solutions to first-order partial differential equations. Trans. Amer. Math. Soc. 298 (1986) 635–641. [CrossRef] [MathSciNet] [Google Scholar]
  5. M. Bardi and I. Capuzzo-Dolcetta, Optimal Control and Viscosity Solutions of Hamilton-Jacobi-Bellman Equations, with appendices by M. Falcone and P. Soravia, Systems and Control: Foundations and Applications. Birkhäuser Boston, Inc., Boston, MA (1997). [Google Scholar]
  6. P. Cannarsa and H. Frankowska, Some characterizations of the optimal trajectories in control theory. SIAM J. Control Optim. 29 (1991) 1322–1347. [CrossRef] [MathSciNet] [Google Scholar]
  7. P. Cannarsa, A. Mennucci and C. Sinestrari, Regularity results for solutions of a class of Hamilton-Jacobi equations. Arch. Rational Mech. Anal. 140 (1997) 197–223. [CrossRef] [MathSciNet] [Google Scholar]
  8. J. Carlsson, M. Sandberg and A. Szepessy, Symplectic Pontryagin approximations for optimal design, preprint www.nada.kth.se/~szepessy. [Google Scholar]
  9. M. Crandall and P.-L. Lions, Viscosity solutions of Hamilton-Jacobi equations. Trans. Amer. Math. Soc. 277 (1983) 1–42. [CrossRef] [MathSciNet] [Google Scholar]
  10. M. Crandall and P.-L. Lions, Two approximations of solutions of Hamilton-Jacobi equations. Math. Comp. 43 (1984) 1–19. [CrossRef] [MathSciNet] [Google Scholar]
  11. M. Crandall, L.C. Evans and P.-L. Lions, Some properties of viscosity solutions of Hamilton-Jacobi equations. Trans. Amer. Math. Soc. 282 (1984) 487–502. [CrossRef] [MathSciNet] [Google Scholar]
  12. B. Dupire, Pricing with a smile. Risk (1994) 18–20. [Google Scholar]
  13. H. Engl, M. Hanke and A. Neubauer, Regularization of Inverse Problems. Kluwer Academic Publishers Group, Dordrecht. Math. Appl. 375 (1996). [Google Scholar]
  14. L.C. Evans, Partial Differential Equations. Graduate Studies in Mathematics, 19. American Mathematical Society, Providence, RI (1998). [Google Scholar]
  15. M. Falcone and R. Ferretti, Semi-Lagrangian schemes for Hamilton-Jacobi equations, discrete representation formulae and Godunov methods. J. Comput. Phys. 175 (2002) 559–575. [CrossRef] [MathSciNet] [Google Scholar]
  16. H. Frankowska, Contigent cones to reachable sets of control systems. SIAM J. Control Optim. 27 (1989) 170–198. [CrossRef] [MathSciNet] [Google Scholar]
  17. R. Glowinski and J.-L. Lions, Exact and approximate controllability for distributed parameter systems. Acta numerica (1994), 269–378, Acta Numer., Cambridge Univ. Press, Cambridge (1994). [Google Scholar]
  18. R. Glowinski and J.-L. Lions, Exact and approximate controllability for distributed parameter systems. Acta numerica (1995), 159–333, Acta Numer., Cambridge Univ. Press, Cambridge (1995). [Google Scholar]
  19. E. Harrier, C. Lubich and G. Wanner, Geometric Numerical Integrators: Structure Preserving Algorithms for Ordinary Differential Equations, Springer (2002). [Google Scholar]
  20. C.-T. Lin and E. Tadmor, L1-stability and error estimates for approximate Hamilton-Jacobi solutions. Numer. Math. 87 (2001) 701–735. [CrossRef] [MathSciNet] [Google Scholar]
  21. B. Mohammadi and O. Pironneau, Applied Shape Optimization for Fluids. Numerical Mathematics and Scientific Computation. Oxford Science Publications. The Clarendon Press, Oxford University Press, New York (2001). [Google Scholar]
  22. P. Pedregal, Optimization, relaxation and Young measures. Bull. Amer. Math. Soc. (N.S.) 36 (1999) 27–58. [Google Scholar]
  23. E. Polak, Optimization, Algorithms and Consistent Approximations, Springer-Verlag, New York. Appl. Math. Sci. 124. (1997). [Google Scholar]
  24. L.S. Pontryagin, V.G. Boltyanskii, R.V. Gamkrelidze and E.F. Mishchenko, The Mathematical Theory of Optimal Processes, Pergamon Press (1964). [Google Scholar]
  25. M. Sandberg, Convergence rates for Euler approximation of non convex differential inclusions, work in progress. [Google Scholar]
  26. M. Sandberg, Convergence rates for Symplectic Euler approximations of the Ginzburg-Landau equation, work in progress. [Google Scholar]
  27. P. Souganidis, Existence of viscosity solutions of Hamilton-Jacobi equations. J. Differential Equations 56 (1985) 345–390. [CrossRef] [MathSciNet] [Google Scholar]
  28. A. Subbotin, Generalized Solutions of First-Order PDEs. The Dynamical Optimization Perspective. Translated from the Russian. Systems & Control: Foundations & Applications. Birkhäuser Boston, Inc., Boston, MA (1995). [Google Scholar]
  29. C. Vogel, Computational Methods for Inverse Problems. Frontiers in Applied Mathematics. Society for Industrial and Applied Mathematics (SIAM), Philadelphia, PA (2002). [Google Scholar]
  30. L.C. Young, Lectures on the Calculus of Variations and Optimal Control Theory. Saunders Co., Philadelphia-London-Toronto, Ont. (1969). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you